Texas, 2013Damaging Wind in Texas, April 29, 2013
April 29, 2013 · NWS HGX · 1 event in 1 county or zone
A strong to severe thunderstorm developed out of an unstable air mass over Matagorda County then moved off the coast. The storm caused damage to numerous roofs and downed trees in the Chinquapin area of the county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong to severe thunderstorm developed out of an unstable air mass over Matagorda County then moved off the coast. The storm caused damage to numerous roofs and downed trees in the Chinquapin area of the county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Apr 29, 6:04 PM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 29, 6:04 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
704 PM CDT MON APR 29 2013
.AVIATION...
SPEED MAX LIFTING OUT WITH MOST CONVECTION WANING EXCEPT FOR NEAR
CLL AND BYY. MCV NEAR TME/KATY AREA SHOULD DRIFT SLOWLY NORTH AND
WEAKEN BUT THIS MAY FAVOR ADDITIONAL DEVELOPMENT BETWEEN VCT/BYY
AREAS. STORMS NEAR CLL SHOULD WEAKEN WITH THE LOSS OF HEATING.
MOIST AIRMASS OVER THE AREA WITH ABUNDANT CLOUD COVER MAINLY VFR
ATTM. EXPECT THAT THE ESE-SE WINDS SHOULD CONTINUE TONIGHT AS
UPPER LOW IN VICINITY OF SAT SHOULD CONTINUE TO MOVE EAST. CIGS
WILL PROBABLY LOWER INTO MVFR ALONG WITH LIGHT FOG BY 06-10Z THEN
POSSIBLY INTO IFR FOR A FEW HOURS NEAR 10-14Z. MODELS MOVE THIS
UPPER LOW DIRECTLY EAST ALONG THE I-10 CORRIDOR AND INTO IAH/HOU
LOCAL AREA AROUND 18Z. EXPECTING SHOWERS AND ISOLATED
THUNDERSTORMS TO DEVELOP AND SPREAD NORTH AND EAST OVER THE AREA
WITH THE LOW AND THAT THE WINDOW BETWEEN 14-20Z SHOULD BE VERY
ACTIVE WITH SLOW MOVING SHRA/TSRA IN AND AROUND THE MAJOR HUBS.
IMPROVING CONDITIONS AFTER 21Z WITH THE AREAS FROM SGR-PSX-CLL
PROBABLY BECOMING MORE ACTIVE.
45
&&
.PREV DISCUSSION... /ISSUED 350 PM CDT MON APR 29 2013/
DISCUSSION...
RAIN AND STORMS CLUSTERING UP OVER JACKSON AND WHARTON COUNTIES
THIS AFTERNOON THAT ARE SLOWLY EXPANDING NORTHWARD...BUT EXPECTING
THE MAJORITY OF THE ACTIVITY TO REMAIN CONFINED TO THE SOUTHWESTERN
CWA (OR POINTS ALONG HIGHWAY 59 SOUTH OF INTERSTATE 10). THE IMPETUS
TO THIS ACTIVITY CAN BE BLAMED UPON A COUPLE OF ELEMENTS. ONE BEING
THAT THE COASTAL BEND AREA HAS FALLEN UNDER THE LF QUAD OF A NORTHEASTERN
MEXICO JET STREAK AND THE OTHER BEING THAT THERE MAY HAVE BEEN ENOUGH
CONVERGENCE IN THE MID-LEVELS (WITHIN HIGHEST MOISTURE CHANNEL) TO
SUPPORT INITIALIZATION OVER KCRP'S CWA. WEAK 7H STEERING FLOW IS
OUT OF THE SOUTHWEST...UP THE COAST...SO RAIN/STORM CELL MOTION
SHOULD BE SLIGHTLY NORTH OF EAST THROUGH SUNSET AND SLUGGISH AT
AROUND 10 MPH. THE MAIN THREATS FROM THIS ACTIVITY WILL BE HEAVY
RAIN LEADING TO LOCALIZED FLOODING AND HAIL TO NEAR QUARTER SIZE.
THE SYNOPTIC PATTERN WILL REMAIN WEAK...EITHER WEAK TROUGHING OR
A WEAK LOW (AS IS THE CASE TODAY) AHEAD OF A THURSDAY COLD FRONTAL
PASSAGE. CONFIDENCE IS RELATIVELY HIGH THAT A GOOD PART OF THE
REGION WILL PICK UP MEASURABLE RAIN THROUGH LATE TOMORROW...POSSIBLY
LOCALLY MODERATE AMOUNTS EXCEEDING AN INCH. LOCATION OF WHERE
CONVECTION WILL EVENTUALLY FIRE AND BLOSSOM...AS WELL AS EXTREME
ACCUMULATIONS...IS THE MAIN MYSTERY TOMORROW. THOROUGH INSPECTION
OF THE SURFACE AND UPPER AIR ANALYSIS TOMORROW MORNING MAY SHED
SOME LIGHT UPON THESE QUESTIONS...BUT IT ALSO DEPENDS UPON HOW
FAR EAST THE CURRENT ACTIVITY DECIDES TO TRAVEL. ASSUMING THAT
THE OVERALL REGIONAL ENVIRONMENT WILL REMAIN CONDITIONALLY-UNSTABLE
..WITH SLIGHTLY HIGHER COLUMN AVAIL MOISTURE TOMORROW...AND ANY
LOWER TO MIDDLE LEVEL CONVERGENCE ZONE OR PASSING S/W...MAY KEEP
POPS IN THE HIGHER CHANCE THROUGH THE AFTERNOON. SHORT TERM NPW
PROGS LEAN TOWARDS BETTER COVERAGE ALONG AND EAST OF THE I-45
CORRIDOR...WITH MORE RAIN/STORM COVERAGE IN AND AROUND THE
NORTHERN GULF/GALVESTON BAY AREA...TUESDAY.
WEDNESDAY APPEARS TO BE THE TRANSITORY DAY WHERE THE WEAK 5H LOW
EJECTS EAST OVER THE LOWER MS VALLEY IN RESPONSE TO THE APPROACHING
PLAINS DEEPENING TROUGH. THE SURFACE COLD FRONT IS TIMED TO PASS
ACROSS THE REGION FROM AROUND THURSDAY SUNRISE THROUGH EARLY
AFTERNOON...WITH THE BACKING AIR MASS STILL ADVERTISED TO BE VERY
COLD AND DRY. EARLY FRIDAY THROUGH SATURDAY'S CONDITIONS WILL BE
UNSEASONABLY COLD AND DRY BY EARLY MAY'S STANDARDS...COOLEST DAY
WILL BE FRIDAY WITH AFTERNOON TEMPS REMAINING IN THE 60S. INTERIOR
MORNING MINIMUMS BOTH FRIDAY AND SATURDAY MORNINGS WILL FALL INTO
THE 40S...RURAL PROTECTED AREAS MAY BOTTOM OUT AROUND 40F AROUND
SUNRISE. DEPENDING UPON HOW QUICKLY (OR NOT) WINDS DIE AND SKIES
CLEAR FRIDAY MORNING WILL DETERMINE WHETHER FRIDAY OR SATURDAY
MORNING WILL BE THE COLDEST...EITHER WAY IT WILL ONLY BE A MATTER
OF A FEW DEGREES.
A VERY PLEASANT AND WARMER...ALBEIT VERY COMFORTABLE...FIRST MAY
WEEKEND. THE LONG RANGE LARGE SCALE PATTERN BECOMES UNSETTLED
AGAIN BY MONDAY. THE GFS AND EURO SOLUTIONS BOTH HAVE A SERIES OF
WESTERN TROUGHS MOVING ON THROUGH FROM MONDAY ON THROUGH MID-WEEK
..THE ECMWF THE AGGRESSOR OF THE TWO. IF THIS TREND CONTINUES...
THEN EXPECT INCREASING RAIN CHANCES (WITH HIGHER MOISTURE/SEASONAL
WARMTH) IN SUBSEQUENT PACKAGES FOR THE SECOND WEEK OF MAY. 31
MARINE...
LIGHT TO OCCASIONALLY MODERATE ONSHORE WINDS WILL PREVAIL THROUGH
EARLY THURSDAY. A SIGNIFICANT CHANGE IS EXPECTED ON THURSDAY WHEN
AN UNSEASONABLY STRONG COLD FRONT MOVES ACROSS THE MARINE AREA.
STRONG OFFSHORE WINDS WILL DEVELOP LATE THURSDAY BUT THE STRONGEST
WINDS ARE EXPECTED THURSDAY NIGHT INTO FRIDAY AS COLDER AIR FLOWS
OVER THE WARMER WATER. WIND SPEEDS WILL WARRANT AN SCA AND GUSTS
COULD REACH GALE FORCE AT TIMES. SEAS WILL BUILD TO 6 FEET NEAR
SHORE AND UP TO 10 FEET OFFSHORE BY FRIDAY MORNING. TIDE LEVELS
WILL DROP BELOW NORMAL THURSDAY NIGHT IN RESPONSE TO THE STRONG
OFFSHORE WINDS. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 62 84 65 86 61 / 10 30 10 20 20
HOUSTON (IAH) 64 80 65 84 65 / 20 50 20 20 10
GALVESTON (GLS) 70 77 70 78 68 / 20 50 20 30 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
DISCUSSION...41
AVIATION/MARINE...45
Hazardous weather outlook, Apr 29, 3:05 PM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
405 PM CDT MON APR 29 2013
TXZ163-164-176>179-195>199-302115-
BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK-
SAN JACINTO-TRINITY-WALKER-WASHINGTON-
405 PM CDT MON APR 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
GMZ330-335-350-355-370-375-302115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
405 PM CDT MON APR 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A STRONG COLD FRONT IS EXPECTED TO PUSH OFF THE COAST AND THROUGH
THE COASTAL WATERS THURSDAY. VERY STRONG WINDS MAY BE POSSIBLE
BEHIND THE FRONT WHICH WILL PRODUCE ROUGH SEAS. PLEASE CONTINUE TO
MONITOR MARINE FORECASTS FOR THE POSSIBILITY OF ADVISORIES OR GALE
WATCHES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
TXZ200-210>214-226-227-235>238-302115-
AUSTIN-BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-
JACKSON-LIBERTY-MATAGORDA-WALLER-WHARTON-
405 PM CDT MON APR 29 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...TONIGHT
EARLY EVENING RAIN AND THUNDERSTORM CLUSTERS MAY PRODUCE HEAVY
RAIN THAT LEADS TO LOCALIZED FLOODING. WITHIN THE STRONGEST STORM
CELLS...HAIL TO THE SIZE OF QUARTERS IS A LIKELIHOOD.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 29, 3:52 PM CST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
452 PM CDT MON APR 29 2013
TXZ197-199-210>213-292230-
COLORADO TX-AUSTIN TX-HARRIS TX-WALLER TX-WASHINGTON TX-
MONTGOMERY TX-
452 PM CDT MON APR 29 2013
...SPECIAL WEATHER STATEMENT...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KATY TO
WEIMAR MOVING NORTH AT 20 MPH.
HEAVY RAINFALL...HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30
MPH WILL BE POSSIBLE WITH THESE STORMS. THE HEAVY DOWNPOURS MAY LEAD
TO PONDING OF WATER ON ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
KATY...HEMPSTEAD...SEALY...PRAIRIE VIEW...COLUMBUS...BELLVILLE...
BROOKSHIRE...PINEHURST...WEIMAR...WALLER...MAGNOLIA...SAN FELIPE...
PINE ISLAND...PATTISON AND STAGECOACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2996 9657 3006 9661 3027 9558 2982 9571
2959 9682 2963 9688
TIME...MOT...LOC 2146Z 185DEG 19KT 2987 9579 2952 9747
REILLYSpecial weather statement, Apr 29, 4:36 PM CST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
536 PM CDT MON APR 29 2013
TXZ226-236-292315-
MATAGORDA TX-WHARTON TX-
536 PM CDT MON APR 29 2013
...ISOLATED STRONG STORM OVER SOUTHERN WHARTON COUNTY...
AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BOLING-IAGO...OR 12 MILES
SOUTH OF WHARTON...MOVING NORTHEAST AT 5 MPH.
FREQUENT LIGHTNING...HEAVY DOWNPOURS...AND HAIL UP TO HALF INCH BE
LIKELY WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOLING-IAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2916 9614 2933 9598 2916 9585 2909 9609
TIME...MOT...LOC 2233Z 230DEG 5KT 2915 9603
DR
Special weather statement, Apr 29, 5:09 PM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
609 PM CDT MON APR 29 2013
TXZ198-212-292330-
WALLER TX-GRIMES TX-
609 PM CDT MON APR 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALLER AND SOUTHERN
GRIMES COUNTIES UNTIL 630 PM CDT...
AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF NAVASOTA...MOVING NORTH
AT 25 MPH. FREQUENT LIGHTNING AND HEAVY DOWNPOURS ARE LIKELY WITH THIS
STORM. SMALL HAIL WILL ALSO BE POSSIBLE.
THIS STORM WILL AFFECT AREAS NEAR NAVASOTA AND RURAL AREAS OF NORTHERN
WALLER AND SOUTHERN GRIMES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3061 9605 3056 9583 3030 9583 3017 9589
3021 9607
TIME...MOT...LOC 2303Z 191DEG 27KT 3029 9598
DRSpecial weather statement, Apr 29, 5:47 PM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
647 PM CDT MON APR 29 2013
TXZ195-196-300015-
BURLESON TX-BRAZOS TX-
647 PM CDT MON APR 29 2013
...STRONG THUNDERSTORM NEAR BURLESON BRAZOS COUNTY LINE...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM BETWEEN SNOOK AND COLLEGE STATION...MOVING NORTHWEST AT
15 MPH. FREQUENT LIGHTNING AND SMALL HAIL WILL BE POSSIBLE WITH THIS STORM AS
IT TRACKS NEAR BRYAN COLLEGE STATION AND AREAS TO THE WEST NEAR THE BRAZOS RIVER.
LOCATIONS IMPACTED INCLUDE...
BRYAN...SNOOK...COLLEGE STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3062 9657 3072 9636 3048 9627 3040 9638
TIME...MOT...LOC 2340Z 153DEG 13KT 3052 9636
DR
Special weather statement, Apr 29, 6:53 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
753 PM CDT MON APR 29 2013
TXZ226-236-300145-
MATAGORDA TX-WHARTON TX-
753 PM CDT MON APR 29 2013
...SPECIAL WEATHER STATEMENT...
AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MARKHAM...OR 7 MILES SOUTHWEST OF BAY
CITY...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH AND VERY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH THIS STORM. RADAR ESTIMATES OF 1 TO 3 INCHES STRETCHED FROM THE
EXTREME NORTHWEST CORNER OF THE COUNTY TO 4 MILES SOUTHWEST OF BAY
CITY. THE STORM SHOULD CONTINUE TO MOVE TO THE EAST SOUTHEAST AND
BRING AT LEAST ONE HALF INCH AND PERHAPS AS MUCH AS 2 TO 3 INCHES OF
RAIN TO THE AREAS FROM NEAR BAY CITY INTO THE SOUTHEAST PORTIONS OF
THE COUNTY.
LOCATIONS IMPACTED INCLUDE...
BAY CITY AND MARKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2882 9613 2888 9627 2894 9631 2900 9624
2900 9605 2896 9576 2883 9576 2877 9595
TIME...MOT...LOC 0045Z 285DEG 13KT 2889 9602
!KP!Special weather statement, Apr 29, 7:22 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
822 PM CDT MON APR 29 2013
TXZ236-300200-
MATAGORDA TX-
822 PM CDT MON APR 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MATAGORDA COUNTY
UNTIL 900 PM CDT...
AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF BAY CITY...MOVING EAST AT 15
MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
MATAGORDA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2867 9583 2872 9573 2875 9575 2875 9579
2870 9593 2874 9601 2891 9596 2891 9565
2881 9553 2873 9569 2874 9570 2875 9566
2874 9573 2872 9571 2872 9572 2866 9581
TIME...MOT...LOC 0117Z 284DEG 12KT 2881 9591
!KP!Thunderstorm Wind, Matagorda
- When
- April 29, 7:55 PM CST
- Where
- Matagorda County, 2.99 mi SSE of Lake Austin
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Law Enforcement
- Coordinates
- 28.758, -95.770
Thunderstorm winds downed trees and damaged a number of roofs on Chinquapin Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Indiana, April 29, 20131 death · 1 event
- Hail in Iowa, April 29, 2013$133,000 · 2 in hail · 16 events
- Flash Flooding and Hail in Texas, April 29, 20133 injured · $3,000 · 1.75 in hail · 16 events
- Hail in Iowa, April 29, 2013$30,000 · 1.75 in hail · 14 events
- High Wind in Wyoming, April 29, 20131 injured · $25,000 · 71 kt wind · 1 event
- Damaging Winds in Georgia, April 29, 2013$25,000 · 65 kt wind · 3 events
- Dense Fog in Illinois, April 29, 201319 events
- Hail in Iowa, April 29, 20132.5 in hail · 17 events
- Dense Fog in Missouri, April 29, 201311 events
- Tornadoes and Flash Flooding in Texas, April 29, 2013$5,000 · EF0 · 10 events
- High Wind in Wyoming, April 29, 201353 kt wind · 8 events
- Hail and Damaging Wind in South Carolina, April 29, 2013$1,000 · 1.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 447810.